# SDR IPXA201408083884

- Difficulty date: August 1, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241KF IS DELAMINATED AT LOWER SURFACE.  REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
